Learning The “Secrets” of Lawsuits

Risperdal Gynecomastia Lawsuit Cases: Learn Everything There Is To Know About It

These days, there has been an increase in the number of lawyers and attorneys who are investigating a very rare and interesting case about young boys who were allegedly said to develop male breasts due to their consumption of the antipsychotic drug called as Risperdal. In line with the said allegation, the manufacturing company who is mass producing the said antipsychotic drug were also said to have failed in providing adequate and sufficient information and warnings about the risk the said drug might have as well as in conducting proper research about the negative effects that the said drug may have.

Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.

There has been an allegation that Risperdal has the ability of increasing the level of prolactin, a hormone that is now for stimulating the development of breasts in women, that is present in the body. For young boys and young adolescents who have been taking prolactin, which is said to be present in Risperdal, are known to display an increase level of the said hormone in the body which may lead them to develop male breasts, the growth is being referred to by experts in medical science as gynecomastia. As the increase in the level of prolactin increase, the the developmnet of breasts in boys will also become visible which may actually lead them to experience having discharge or pain in their nipples.

There are also researches that have resurfaced which supported that claim that Risperdal really has the side effect of causing the development in the breasts of young males. A study was actually published in the two thousand and six issue of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, administered to young boys at doses commonly used for treating psychotic symptoms may also cause the increase in the level of prolactin, leading to clinical consequences like gynecomastia.

In the past years, lots of cases have been filed against the company producing Risperdal and one hundred thirty of it focuses on the claim that such drug really causes the development of breasts in young males. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. It would also be best for you to ask the help and assistance of lawyers dealing with this kind of cases for you to have a much better stand.

Recommended reference: i loved this